Extremes of Gaussian processes with random variance

Hüsler, Jürg; Piterbarg, Vladimir; Zhang, Yueming (2011). Extremes of Gaussian processes with random variance. Electronic journal of probability, 16(45), pp. 1254-1280. Shaker Heights, Ohio: Institute of Mathematical Statistics 10.1214/EJP.v16-904

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Hüsler, Jürg; Piterbarg, Vladimir and Zhang, Yueming

ISSN:

1083-6489

Publisher:

Institute of Mathematical Statistics

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 14:24

Last Modified:

01 Apr 2014 03:38

Publisher DOI:

10.1214/EJP.v16-904

Web of Science ID:

000293024900001

URI:

https://boris.unibe.ch/id/eprint/8531 (FactScience: 214110)

Actions (login required)

Edit item Edit item
Provide Feedback